MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED IP PTZ ERGOJUST VIDEO EXTENSION

NATUS MEDICAL INCORPORATED IP PTZ ERGOJUST VIDEO EXTENSION
Model Number IP-EC-VIDEO-EXT
Medical Device Problem Codes Crack (1135); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint#(b)(4).Technologist was rolling the machine down the hallway and noticed an extreme tilt of the camera tower.She brought it back to the lab where they investigated the tower to figure out why it was leaning.They then observed cracks at the base of the tower.The remaining qty of equipment was examined and it was noted cracks in (b)(4) machines purchased between 2021-2022.Doc-(b)(4) rev 69 xltek eeg psg risk analysis spreadsheet identifies hazard 6.11 - due to mechanical stress or impact, dynamic loading, vibration, or environmental conditions -- accessory shelf on cart may be unable to support the mass of accessories or items placed on its surface, causing it to bend or break and leave sharp edges exposed or broken support system could land on and harm someone.Effect (harm): range from clinically insignificant to irreversible injury resulting from direct physical injury.The hazards identified have been evaluated and found to be in compliance with a known standard.As noted in qms-(b)(4), hazards that have been evaluated and found to be in compliance with known standards can be presumed to be consistent with an acceptable level of risk, yielding an acceptable risk / benefit to the patient or user.Risk outweighed by benefit of use of device.Install date: (b)(6) 2021.Pn (b)(6) -ergojust bracket kits were sent to the customer.This kit applied to the cart will stop the video extension from falling over.Field service have installed the brackets on all of the carts, all carts are now back in use.Failure confirmed: yes.Resolution: sending of ergojust bracket kits.Resolution code: preventative maintenance.Customer symptom code: broken/damaged part.Investigation case closed january 17, 2024.
 
Event or Problem Description
Ip ptz ergojust video extension -video extensions on (b)(4) cart purchased in 2021 have cracks.Camera arms are breaking off.No injuries.Event: 2/6.

Brand Name
IP PTZ ERGOJUST VIDEO EXTENSION
Common Device Name
IP PTZ ERGOJUST VIDEO EXTENSION
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5 S1
CA  L6H 5S1
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key18533279
Report Number9612330-2024-00005
Device Sequence Number17837371
Product Code OMB
UDI-Device Identifier00382830058377
UDI-Public00382830058377
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIP-EC-VIDEO-EXT
Device Catalogue NumberIP-EC-VIDEO-EXT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown